Posted by Tim (220.127.116.11) on February 16, 2001 at 02:07:56:
In Reply to: Dosage posted by JJS on February 15, 2001 at 22:42:25:
Well...made it till 7:30 before an attack at least. Went with my daughter to our pastors for a bible study and felt something might be coming on, but, maybe it'll be real mild and pass quick. No such luck...ended up around a level 7-8...got out of the pastors but spent an hour dancing for my daughter before we could drive home.
This really sucks! I'm a single dad...just the one daughter left at home...I make it through the workday fine, but then I pick her up at school, we come home, and soon after I'm up in my room trying to deal with these damn things. If it was just me, fine (yeah right), I'll work on finding meds that work, tough it through when they don't. But she doesn't deserve this...we rarely get to eat dinner together anymore...can't sit through a show together...hardly ever get out of the house in the evening...and she says she feels pain when I hurt...only it's in her heart. It's just really fucked up!
Ok, rants out of the way. I agree with you JJS, an honest relationship with your doc is best. I've actually stumbled across one that is willing to listen to me and is honestly trying to help me find solutions that work for me. I'll be calling him to talk about my taking a higher dosage. He suggested taking the Verapamil in combination with Lithium but I wanted to try the Verapamil alone first. I think he'll be ok with the higher dose. I was looking on a pharmacology site and it said the upper limit on dosage, generally, when prescribed for "migraine" was 720mg a day so I feel ok about the 480mg level myself. No side effects other than being a little tired yet.
Take Care! PFDAN
Post a Followup